# SDR IXXA20170807293

- Difficulty date: August 7, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002U9140N20
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR TIE AT BS 860, STRINGERS 28 - 29L.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-08, AND 51-40-02, PARAGRAPH 4 AND 7.
